# SDR HALA2011101300457

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,610 hours, 18,233 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTAIN`S FD PITCH BAR WENT OUT OF VIEW ON APPROACH AND  NO AUTOLAND ANNUCIATED ON AUTOLAND STATUS.  ACCOMPLISHED MCDP LAST FLIGHT FAULT READOUT SHOWED CTR ILS BEAM ERR NO AC FCC L AP CTR MODE ERR.  PERFORMED MCDP TEST 30 AND AUTOLAND GROUND TEST 40 WITH NO DEFECTS FOUND.  ACFT REMAINS LMP STATUS LAND 3.
